Papers:

55. M. B. Szendrei, Embedding of a restriction semigroup into a W-product, accepted in Semigroup Forum, published online. DOI: 10.1007/s00233-013-9516-5 preprint

54. V. Gould and M. B. Szendrei, Proper restriction semigroups --- semidirect products and W-products, Acta Math. Hungar. 141 (2013), 36--57. DOI:10.1007/s10474-013-0322-z preprint

53. M. B. Szendrei, Embedding into almost left factorizable restriction semigroups, Comm. Algebra 41 (2013), 1458--1483. DOI: 10.1080/00927872.2011.643839 preprint

52. M. B. Szendrei, Proper covers of restriction semigroups and W-products, Internat. J. Algebra Comput. 22 (2012), 1250024, 16 pages. DOI: 10.1142/S0218196712500245 preprint

51. M. Hartmann and M. B. Szendrei, E-unitary almost factorizable orthodox semigroups, Semigroup Forum 84 (2012), 157--175. DOI: 10.1007/s00233-011-9299-5 preprint

50. M. B. Szendrei, Almost factorizable locally inverse semigroups, Internat. J. Algebra Comput. 21 (2011), 1037--1052. DOI: 10.1142/S0218196711006832 preprint

49. M. B. Szendrei, Problems on finite regular semigroups, Proceedings of the International Conference on the Theory Semigroups and Applications (University of Kerala, 2006), A. R. Rajan, L. John (eds.), 2007; 37--45.

48. M. B. Szendrei, Factorizability in certain classes over inverse semigroups, Proceedings of the International Conference on Semigroups and Formal Languages (University of Lisbon, 2005), J. M. André, M. J. Branco, V. H. Fernandes, J. Fountain, G. M. S. Gomes, J. C. Meakin (eds.), 2007; 266--277.

47. G. M. S. Gomes and M. B. Szendrei, Even covers for left ample semigroups, Semigroup Forum 74 (2007), 293--305.

46. G. M. S. Gomes and M. B. Szendrei, Almost factorizable weakly ample semigroups, Comm. Algebra 35 (2007), 3503--3523.

45. K. Auinger and M. B. Szendrei, On F-inverse covers of inverse monoids, J. Pure Appl. Algebra 204 (2006), 493-- 506.

44. K. Auinger and M. B. Szendrei, Rees matrix semigroups and the regular semidirect product, J. Austral. Math. Soc. 79 (2005), 39--60.

43. M. B. Szendrei, On locally inverse semigroups having weakly E-unitary covers, Semigroup Forum 69 (2004), 441--445.

42. K. Auinger and M. B. Szendrei, Comparing the regular and the restricted regular semidirect products, Algebra Universalis 51 (2004), 9--28.

41. B. Billhardt and M. B. Szendrei, Weakly E-unitary locally inverse semigroups, J. Algebra 267 (2003), 559--576.

40. M. B. Szendrei, Some open problems in the structure theory of regular semigroups, Semigroup Forum 64 (2002), 213--223.

39. B. Billhardt and M. B. Szendrei, Associativity of the regular semidirect product of existence varieties, J. Austral. Math. Soc. Ser. A, 69 (2000), 85--115.

38. K. Auinger and M. B. Szendrei, On identity bases of epigroup varieties, J. Algebra 220 (1999), 437--448.

37. M. B. Szendrei, A finite non-embeddable E-unitary regular semigroup, Semigroups and Applications (Proc. Conf. St Andrews, 1997), World Scientific, Singapore, 1998; pp. 202--214.

36. K. Auinger and M. B. Szendrei, E-solid e-varieties are not finitely based, Israel J. Math. 108 (1998), 327--343.

35. M. Kuril and M. B. Szendrei, Extensions by inverse semigroups and lambda-semidirect products, Glasgow Math. J. 41 (1999), 355--367.

34. J. Kad'ourek and M. B. Szendrei, On existence varieties of E-solid semigroups, Semigroup Forum 59 (1999), 470--521; early preprint: M. B. Szendrei, Biidentities for regular E-solid semigroups.

33. M. B. Szendrei, Embeddability into semidirect products, Proc. of the Symposium on Regular Semigroups and Applications (Trivandrum, 1995).

32. G. M. S. Gomes and M. B. Szendrei, Idempotent pure extensions of inverse semigroups via quivers, J. Pure Appl. Algebra 127 (1998), 15--38.

31. M. B. Szendrei, Regular semigroups and semidirect products, Semigroups, Automata and Languages (Proc. Conf. Porto, 1994), World Scientific, Singapore, 1996; 233--246.

30. M. B. Szendrei, The bifree regular E-solid semigroups, Semigroup Forum 52 (1996), 61--82.

29. B. Billhardt and M. B. Szendrei, On quasi-F-orthodox semigroups, Proc. Edinburgh Math. Soc. 38 (1995), 361--385.

28. B. Billhardt and M. B. Szendrei, A new class of embeddable E-unitary regular semigroups, Semigroups, Algebraic Theory and Applications to Formal Languages and Codes (Proc. Conf. Luino, 1992), World Scientific, Singapore, 1994; pp. 27--35.

27. M. B. Szendrei, Extensions of regular orthogroups by groups, J. Austral. Math. Soc. Ser. A 59 (1995), 28--60.

26. M. B. Szendrei, On embeddability into a semidirect product of an orthodox semigroup by a group, Acta Sci. Math. 57 (1993), 601--612.

25. M. B. Szendrei, On E-unitary covers of orthodox semigroups, Internat. J. Algebra Comput. 3 (1993), 317--333.

24. M. B. Szendrei, Orthogroup bivarieties are bilocal, Semigroups with Applications (Proc. Conf. Oberwolfach, 1991), World Scientific, Singapore, 1992; pp. 114--131.

23. P. R. Jones and M. B. Szendrei, Local varieties of completely regular monoids, J. Algebra 150 (1992), 1--27.

22. P. R. Jones and M. B. Szendrei, Local varieties of completely regular semigroups, Monoids and Semigroups with Applications (Proc. Berkeley Workshop in Monoids, 1989), World Scientific, Singapore, 1991; pp. 220--232.

21. J. Kadourek and M. B. Szendrei, A new approach in the theory of orthodox semigroups, Semigroup Forum 40 (1990), 257--296.

20. M. B. Szendrei, Is each E-unitary regular semigroup embeddable into a semidirect product of a band by a group?, Proceedings of the International Symposium on the Theory of Regular Semigroups and Applications (University of Kerala, 1986), Centre for Mathematical Sciences, Trivandrum, 1987; pp. 215--227.

19. M. B. Szendrei, A note on Birget--Rhodes expansion of groups, J. Pure Appl. Algebra 58 (1989), 93--99.

18. M. B. Szendrei, A new interpretation of free orthodox and generalized inverse *-semigroups, Semigroups. Theory and Applications (Proc. Conf. Oberwolfach, 1986), Lecture Notes in Math., vol. 1320, Springer, Berlin, 1988; pp. 358--371.

17. M. B. Szendrei, E-unitary regular semigroups, Proc. Roy. Soc. Edinburgh 106A (1987), 89--102.

16. M. B. Szendrei, A generalization of McAlister's P-theorem for E-unitary regular semigroups, Acta Sci. Math. 51 (1987), 229--249.

15. M. B. Szendrei, E-unitary R-unipotent semigroups, Semigroup Forum 32 (1985), 87--96.

14. M. B. Szendrei, On homomorphisms of PL-semigroups, Studia Sci. Math. Hungar. 23 (1988), 93--103.

13. M. B. Szendrei, On Takizawa's construction for E-unitary R-unipotent semigroups, Beiträge Algebra Geom. 20 (1985), 197--201.

12. M. B. Szendrei, Free *-orthodox semigroups, Simon Stevin 59 (1985), 175--201.

11. M. B. Szendrei, Completely regular semigroups whose idempotent reducts form a chain, Studia Sci. Math. Hung. 16 (1981), 125--139.

10. M. B. Szendrei, On closed sets of term functions on bands, Semigroups (Proc. Conf. Oberwolfach, 1978), Lecture Notes in Math., vol. 855, Springer, Berlin, 1981; pp. 156--181.

9. M. B. Szendrei, On a pull-back diagram for orthodox semigroups, Semigroup Forum 20 (1980), 1--10; corr. 25 (1982), 311--324.

8. M. B. Szendrei, Strong subband-parcelling extensions of orthodox semigroups, Acta Sci. Math. 44 (1982), 185--213.

7. M. B. Szendrei, A generalization of the Hall semigroup of a band, J. Austral. Math. Soc. Ser.A 30 (1980), 65--72.

6. M. B. Szendrei, On the structure of orthodox semigroups, J. Algebra 56 (1979), 71--90.

5. M. B. Szendrei, On the structure of orthodox semigroups, Semigroup Forum 13 (1977), 271--279.

4. M. B. Szendrei, Strong subband-separating extensions of orthodox semigroups, Acta Math. Acad. Sci. Hung. 35 (1980), 437--450; corr. 44 (1984), 361.

3. M. B. Szendrei, On the strong subband-separating extensions by 0-D-simple orthodox semigroups, Algebraic Theory of Semigroups (Proc. Conf. Szeged, 1976), Coll. Math. Soc. J. Bolyai, vol. 20, North Holland, Amsterdam, 1979; pp. 629--646.

2. M. B. Szendrei, On subband-parcelling congruences of orthodox semigroups, Algebraic Theory of Semigroups (Proc. Conf. Szeged, 1976), Coll. Math. Soc. J. Bolyai, vol. 20, North Holland, Amsterdam, 1979; pp. 613--627.

1. M. B. Szendrei, On an extension of semigroups, Acta Sci. Math. 39 (1977), 367--389.



Last modified: May 3, 2013